Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 17, No. 1, pp. 1-2 (2001)

On Commutative Subideal Series of Semigroups

E. Swylan

3 Vecsaules Street Riga LV 1004 Latvia

Abstract: A semigroup with a commutative subideal series strictly shorter than any of its commutative ideal series is exhibited.

Keywords: Group, ideal series, normal series, semigroup.

Classification (MSC2000): 20M12

Full text of the article:

[Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition